Alert archive / New Hampshire / Special Weather Statements in 2016

Special Weather Statement, NWS Gray, ME

August 13, 2016Hillsborough County, Rockingham County, New Hampshire

NWS Gray, ME issued this special weather statement at Aug 13, 2016, 9:21 PM EDT for Hillsborough County, Rockingham County, New Hampshire. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2016, 9:21 PM EDT (01:21 UTC)
Expired
Aug 13, 2016, 10:00 PM EDT
In force
39 min
Issued by
NWS Gray, ME

Counties Hillsborough County, NH, Rockingham County, NH

The radar

The Boston radar (KBOX), 109 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 1.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2016-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2016-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
436 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

963 
WWUS81 KGYX 140121
SPSGYX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
921 PM EDT SAT AUG 13 2016
 
NHZ010-012-013-015-140200-
INTERIOR ROCKINGHAM NH-EASTERN HILLSBOROUGH NH-STRAFFORD NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
921 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
  EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
  STRAFFORD COUNTY IN NEW HAMPSHIRE
  WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE

* UNTIL 1000 PM EDT

* AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOOKSETT TO
  NEAR NEW IPSWICH...MOVING TO THE EAST AT 45 MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS. VERY
  HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS
  AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT
  FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS LINE OF STORMS.

* LOCATIONS IMPACTED INCLUDE...
  MANCHESTER...
  NASHUA...
  SALEM...
  DERRY...
  AND NORTHWOOD.

LAT...LON 4271 7193 4277 7194 4306 7160 4307 7152
      4305 7151 4304 7146 4302 7145 4301 7140
      4304 7140 4317 7131 4324 7105 4281 7109
      4282 7113 4280 7117 4274 7118 4274 7125
      4270 7129
TIME...MOT...LOC 0119Z 257DEG 37KT 4308 7154 4275 7191 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this special weather statement went out at Aug 13, 6:44 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Aug 13, 6:44 PM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Gray ME
644 PM EDT SAT AUG 13 2016

.SYNOPSIS...
Another upper disturbance will approach the region from the
west through this evening, bringing more shower and thunderstorm
activity that will continue overnight into Sunday. Warmer
temperatures will arrive Sunday. Slightly drier and more
seasonable temperatures return early next week, however there will
still be scattered mainly afternoon showers. Low pressure will
cross the region midweek.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
640 PM...Main concern this evening will be flooding over SW NH,
with some possible heavier rain moving eastward toward the
Merrimack valley. Also this area could see a an thunderstorm
capable of producing strong wind gusts through this evening as
well. High moisture content with high PWAT will allow the
potential for heavy rain to shift eastward toward the ME coast
later this evening ands overnight. The threat of rain ans storms
will diminish in these areas toward daybreak.

Previously...Showers and thunderstorms will continue through late
this evening. With sunshine over southwest NH near and south of
the proximity of the backdoor cold front, temperatures have soared
through the 80s allowing for rapid destabilization today. This has
allowed for strong to severe thunderstorms, which will continue
over southern areas through this evening.

Areas of fog will develop overnight due to the ample low level
moisture and recent rains. Patchy drizzle is possible as well.
Mesoscale models suggest the convection will dissipate after
midnight.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Upcoming hazards: Severe thunderstorms over all of southern NH
and far southwest ME Sunday. Flash flood potential southern areas
through Sunday. Heat indices will briefly approach 100 degrees
over interior Rockingham and eastern Hillsborough counties Sunday
afternoon.

The heat returns on Sunday as a southwest flow develops both at
the surface and aloft, keeping the maritime layer at bay. Lowering
heights and continued destabilization as temperatures climb into
the 80s and lower 90s and dew points increase to near 70 will
allow for more strong to severe storms during the day over
southern NH and far southwest ME. Have included this threat in the
HWO and DSS briefing. Have also included heat index values will
briefly approach 100 degrees over eastern Hillsborough and
interior Rockingham counties on Sunday afternoon.

Flow becomes WNW by Sunday evening, allowing for drying to take
place. Areas that decouple will have fog once again, especially
the interior valleys.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
As we head into the start of the week a 500mb high pressure
remains firmly anchored off of the east coast of North America.
This will keep warm moist air flowing into our area. Scattered
thunderstorms are possible on Monday and Tuesday afternoon...
mainly due to the generally hot and humid conditions.

A wave develops aloft and moves through the area on Wednesday. Low
pressure develops over Lake Erie and moves up the St Lawrence
river valley. Ahead of this a warm front will push through
northern New England. Expect this forcing aloft combined with the
low pressure to touch off rainfall. At this point several of the
global models paint a more widespread stratiform rain event,
however given the season and the airmass would expect a bit more
convective with regions of very heavy rain possible in convective
cores.

Thursday and Friday the hot and humid air returns with just a
slight chance for some scattered afternoon showers.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Short Term...
Variable MVFR to IFR conditions through Sunday due to the very
moist and unstable air mass in place, a low level onshore flow,
and showers and isolated thunderstorms. Areas of fog will develop
tonight as well, with patchy drizzle possible leading to some LIFR
conditions. Conditions improving Sunday, however expect locally
IFR ceilings/vsbys in any convection.

Long Term...
VFR conditions will prevail through Tuesday night. Tuesday into
Wednesday periods of IFR are possible in fog and heavy rain.
Shower activity will decrease again after Wednesday.

&&

.MARINE...
Short Term...Winds and seas will remain below SCA levels.

Long Term...Winds and seas will remain below SCA levels.

&&

.HYDROLOGY...
Continue to monitor SW NH for training echoes and flash flood
potential.

PW values remain very high across the region with the focus of
convection along and just south of stationary boundary which will
begin to shift NE as warm front later tonight. Expect locally
heavy rains over southern NH through this evening, shifting
eastward into ME later tonight.

A few storms may contain locally heavy rainfall on Sunday, with a
gradual drying period beginning late in the day.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

NEAR TERM...Cannon/Cempa
SHORT TERM...Cannon
LONG TERM...Curtis
Hazardous weather outlook, Aug 13, 4:42 PM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
442 PM EDT SAT AUG 13 2016

MEZ007>009-012>014-019>022-024>028-NHZ001>006-142045-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL COTNINUE THROUGH THIS
EVENING. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. A FEW OF
THE STORMS MAY CONTAIN LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ007-011-015-142045-
SULLIVAN-CHESHIRE-WESTERN AND CENTRAL HILLSBOROUGH-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NEW HAMPSHIRE...CENTRAL NEW
HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS
EVENING. SOME OF THE STORMS MAY CONTAIN STRONG GUSTY WINDS, HAIL
AND TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF
THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS
AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-142045-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018-023-NHZ008>010-014-142045-
INTERIOR YORK-COASTAL YORK-MERRIMACK-BELKNAP-STRAFFORD-
COASTAL ROCKINGHAM-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS
EVENING. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF
THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS
AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ012-013-142045-
EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS
EVENING. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES WILL BRIEFLY APPROACH 100 DEGREES SUNDAY AFTERNOON.

SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF
THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS
AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Aug 13, 8:20 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
820 PM EDT SAT AUG 13 2016

NHZ008-012-013-015-140100-
MERRIMACK NH-INTERIOR ROCKINGHAM NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
820 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  MERRIMACK COUNTY IN NEW HAMPSHIRE
  INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
  EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
  WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE

* UNTIL 900 PM EDT

* AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOOKSETT TO NEAR
  GREENFIELD...MOVING TO THE EAST AT 30 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THESE STORMS. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO
  POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
  STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS LINE
  OF STORMS.

* LOCATIONS IMPACTED INCLUDE...
  MANCHESTER...
  CONCORD...
  GOFFSTOWN...
  SUNCOOK...
  AND SOUTH HOOKSETT.

LAT...LON 4286 7194 4311 7195 4325 7137 4302 7126
TIME...MOT...LOC 0019Z 248DEG 25KT 4309 7149 4299 7186

MLE
Local storm report, Aug 13, 8:27 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
827 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     ANTRIM                  43.03N  71.95W
08/13/2016                   HILLSBOROUGH       NH   SOCIAL MEDIA

            TREES DOWN

&&

EVENT NUMBER GYX1602271

MLE
Special weather statement, Aug 13, 8:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
853 PM EDT SAT AUG 13 2016

NHZ005-006-008>010-012-013-015-140145-
SOUTHERN CARROLL NH-MERRIMACK NH-INTERIOR ROCKINGHAM NH-
SOUTHERN GRAFTON NH-EASTERN HILLSBOROUGH NH-STRAFFORD NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-BELKNAP NH-
853 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  MERRIMACK COUNTY IN NEW HAMPSHIRE
  INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
  SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
  STRAFFORD COUNTY IN NEW HAMPSHIRE
  WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
  BELKNAP COUNTY IN NEW HAMPSHIRE

* UNTIL 945 PM EDT

* AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEW LONDON TO
  NEAR PETERBOROUGH...MOVING TO THE NORTHEAST AT 45 MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  LACONIA...
  CONCORD...
  FRANKLIN...
  NEW LONDON...

  AND MOULTONBOROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.

&&

LAT...LON 4294 7200 4294 7206 4316 7202 4318 7204
      4319 7201 4323 7204 4344 7202 4353 7194
      4354 7193 4391 7115 4304 7127 4282 7198
TIME...MOT...LOC 0052Z 241DEG 40KT 4347 7194 4289 7202
Local storm report, Aug 13, 9:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
908 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     LANGDON                 43.17N  72.38W
08/13/2016                   SULLIVAN           NH   SOCIAL MEDIA

            TREES AND WIRES DOWN

&&

EVENT NUMBER GYX1602272

MLE
Local storm report, Aug 13, 9:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
915 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND DMG     4 W BENNINGTON          42.99N  72.02W
08/13/2016                   HILLSBOROUGH       NH   DEPT OF HIGHWAYS

            TREES BLOCKING RT 123

&&

EVENT NUMBER GYX1602273

MC
Special weather statement, Aug 13, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
921 PM EDT SAT AUG 13 2016

NHZ010-012-013-015-140200-
INTERIOR ROCKINGHAM NH-EASTERN HILLSBOROUGH NH-STRAFFORD NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
921 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
  EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
  STRAFFORD COUNTY IN NEW HAMPSHIRE
  WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE

* UNTIL 1000 PM EDT

* AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOOKSETT TO
  NEAR NEW IPSWICH...MOVING TO THE EAST AT 45 MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS. VERY
  HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS
  AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT
  FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS LINE OF STORMS.

* LOCATIONS IMPACTED INCLUDE...
  MANCHESTER...
  NASHUA...
  SALEM...
  DERRY...
  AND NORTHWOOD.

LAT...LON 4271 7193 4277 7194 4306 7160 4307 7152
      4305 7151 4304 7146 4302 7145 4301 7140
      4304 7140 4317 7131 4324 7105 4281 7109
      4282 7113 4280 7117 4274 7118 4274 7125
      4270 7129
TIME...MOT...LOC 0119Z 257DEG 37KT 4308 7154 4275 7191

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 3:11 AM EDTHeat AdvisoryGYXCumberland, York15 hr
Aug 14, 6:55 PM EDTSpecial Weather StatementGYXKnox50 min
Aug 13, 8:13 PM EDTSevere Thunderstorm WarningGYXCheshire, Sullivan50 min
Aug 13, 8:20 PM EDTSpecial Weather StatementGYXHillsborough40 min
Aug 13, 8:28 PM EDTAreal Flood AdvisoryGYXHillsborough, Merrimack3 hr
Aug 13, 8:31 PM EDTAreal Flood AdvisoryGYXSullivan3 hr
Aug 13, 8:49 PM EDTSevere Thunderstorm WarningGYXCheshire35 min
Aug 13, 8:53 PM EDTSpecial Weather StatementGYXBelknap, Carroll, Hillsborough, Merrimack52 min
Aug 13, 9:49 PM EDTSpecial Weather StatementGYXRockingham41 min
Aug 13, 11:54 PM EDTSpecial Weather StatementGYXGrafton96 min

Nearby

Special Weather Statements in New Hampshire, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.